# SDR UPS05844371

- Difficulty date: April 7, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: SAA3750257U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, B-PIT LONGERON SPLICE FITTING CRACKED (2) STA 610 L31L.  REMOVED, MACHINED AND REPLACED LONGERON SPLICE IAW DWG 3750257, 51-1-20D AND 51-1-21.
